Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    221. A. Rahimi,
    Sequentally Cohen-Macaulayness of bigraded modules,
    Rocky Mountain J. Math. (to appear) [abstract]   
     
    222. A. Rahimi (Joint with L. Parsaei Majd),
    On the structure of sequentially Cohen-Macaulay bigraded modules,
    Czechoslovak Math. J. (to appear) [abstract]   
     
    223. M. Saeedghalati and A. Abbasian,
    Modelling spatio-temporal dynamics of network damage and network recovery,
    Frontiers in Computational Neuroscience (2015), DOI: 10.3389/fncom.2015.00130  [abstract]   
     
    224. A. Abbasian (Joint with Z. Nasiriavanaki, M. ArianNik, E. Mahmoudi, N. Roufigari, S. Shahzadi, M. Nasiriavanaki, and B. Bahrami),
    Prediction of individual differences in risky behavior in young adults via variations in local brain structure,
    Frontiers in Neuroscience (2015), DOI: 10.3389/fnins.2015.00359  [abstract]   
     
    225. O. Ahmadi (Joint with G. McGuire and A. Rojas-Leon),
    Decomposing Jacobians of curves over finite fields in the absence of algebraic structure,
    J. Number Theory 156(2015), 414-431  [abstract]   
     
    226. A. Kamalinejad,
    On the geometrization of the absolute Galois group,
    Journal of Mathematical Sciences 209(2015), 265-274  [abstract]   
     
    227. A. Hosseini,
    A non-penalty recurrent neural network for solving a class of constrained optimization problems,
    Neural Networks (to appear) [abstract]   
     
    228. M. Kamrani,
    Convergence of a numerical scheme for SPDEs with correlated noise and global Lipschitz coefficients,
    Mathematical Methods in the Applied Sciences (to appear) [abstract]   
     
    229. M. Nemati,
    On ϕ-ergodic property of Banach modules,
    Bull. Belg. Math. Soc. (to appear) [abstract]   
     
    230. Behr . Khosravi (Joint with Behn. Khosravi and Bahm. Khosravi),
    A new characterization for some extensions of PSL(2, p) by order and some character degrees,
    Bull. Math. Soc. Sci. Math. Roumanie (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.